# SDR 98ZZZX1017

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4842T
- Make and model: Piper PA-28-140
- Aircraft serial: 287225222
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Link Assy
- Part number: 7803300
- Condition: Failed
- Location: Rt Mlg
- Component: 62211
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUDENT REPORT HARD LANDING.  UPON INSPECTION, FOUND RT MLG TORQUE LINKS SEPARATED AND THE EARS WERE SHEARED FROM UPPER CYLINDER RT MAIN GEAR.  SUSPECT STUDENT CAME IN HOT AND SIDEWAYS LANDING ON RT MAIN GEAR.
